# SDR DHL2002805049

- Difficulty date: June 8, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Stage of operation: IN
- Nature of condition: J, L
- Precautionary procedure: O

## Discrepancy

1)  #2 ENG "B" SYS LOOP (FIRE) WILL NOT TEST2)  R&R FIRE LOOP CONNECTOR PER DC8 WDM 26-01-01 & STANDARD WIRE PRACTICES CHAPT 20. OPS CK SERVICABLE.
